# SDR AALA201706199072

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,833 hours, 39,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FA REPORTED FLASHLIGHT AT AFT TAIL CONE JUMPSEAT DOES NOT FLASH. REPLACED AFT FLASHLIGHT AND BATTERY. OPS TEST OK PER AMM 25-60-00.
